# SDR R61A201802200270

- Difficulty date: February 20, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N409YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000372
- Aircraft time: 11,913 hours, 8,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17066803402
- Condition: Corroded
- Location: Fwd Cargo Door
- Part time: 11,913 hours, 8,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AT THE FORWARD CARGO DOOR CUTOUT LOWER AFT CORNER SEAL REST. MAINTENANCE REMOVED AND REPLACED CARGO DOOR CUTOUT LOWER AFT CORNER SEAL REST IAW SRM 51-40-02, AND AMM 20-10-01.
